Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

advice on zoloft please

Posted by on Feb. 9, 2011 at 4:48 PM
  • 13 Replies

so i have been taking zoloft for a couple of mths everyday like 5 or 6 mths maybe more. so at first i really seen a difference and felt good, felt almost like my old self.  almost. but the last month or so, i dont feel as good, feel its wearing off, is that possible? or is it just in my head?

also, the last 3 weeks i havent taken it everyday i skipped a couple this was after i starting feeling depressed again, figured maybe i need a break. so is it okay to do that? i heard zoloft has no withdrawal symptoms is this true?

 

thanks in advance!

by on Feb. 9, 2011 at 4:48 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
RosellaBella
by on Feb. 9, 2011 at 4:55 PM

BUMP!

momofsixangels
by on Feb. 9, 2011 at 5:09 PM

 I was on it for 15 years on and off.I started feeling like it wasnt working.The dr said that can happen and put me on lexapro which I hated and then back on zoloft.Try not to skip a dose.When I took it everyday it did work.When I stopped I did notice I was depressed and angry.While on it I had no sex drive.

RosellaBella
by on Feb. 9, 2011 at 5:11 PM
thanks!
KimmyPoo
by Bronze Member on Feb. 9, 2011 at 6:01 PM
I am on now I love it but before I was on it for 6years no sex but I was much happy and no mood swings
25beengoodtome
by on Feb. 9, 2011 at 6:54 PM

  When I was on Zoloft, I got too wound up. I became anxious and angry. The old description of feeling like a teapot getting ready to blow is an accurate description of how I felt while taking Zoloft. I could feel the anger, my chest tightening, as my breathing quickened. meanwhile I was concentrating angry thoughts on my husband or one of his friends that may have done or said something I didn't approve of.

   My doctor has changed my medication, and today I noticed a lighter feeling. It's been 21 days on this new medication.

devus75
by on Feb. 9, 2011 at 9:43 PM

Hey I have been on Zoloft for a couple of years and I still have some good and bad days. I tired a different type thinking it stopped working and the Cymbalta made me cranky. I think it all depends just what your going through. As long as it keeps you from getting down(for me wanting to stay in bed and hard time getting over hard timed) then I would keep taking it. I have forgotten to take it on days and never had a withdrawal. But I did with Paxil

rhodaj
by rho on Feb. 9, 2011 at 9:59 PM

 You should never stop taking any meds before talking to your dr first and I know it is hard because you start feeling better and you don't think you need it any more. So talk to you dr it may just need to be increased some too.

k.stark
by on Feb. 9, 2011 at 10:52 PM

I was on Zoloft for a while and noticed too that after a while the effects wore of...  only they wore off faster for me than you... like only a couple months.. :P  I didn't have withdrawls personally.. GL

RosellaBella
by on Feb. 10, 2011 at 11:12 AM

thanks ladies, appreciate all the advice, very helpful :)

kc817
by on Feb. 11, 2011 at 7:57 AM
I've been on Zoloft for 10 yrs. Always a smaller dose 50-75 mg. After DS was born I needed to increase all the way up to 200mgs. Had no issues being on it. I am almost off of it now. Started to decrease in end of Nov and did it slowly - I'm @ 25 mgs now (this is day 2 of this dose). Getting brain zaps which feels like u get a zap of dizziness when u turn ur head too quick. Besides that, I have found it to be an easy process. Others have issues weaning. I would be careful about how u take this med. Don't just stop one day and start again the next. Talk to ur doc if u want to go off or switch to a diff med.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)